# SDR SWIA202163979

- Difficulty date: November 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTGION OF PAX DOOR FUSELAGE HINGE FOUND DEFECTS ON MULTIPLE LANDS.     (C-CHECK RO 1/19/2022)    BLENDED CHAFES ON PAX DOOR FUSELAGE HINGE AND FOUND REWORKED AREA TO BE WITHIN LIMITS REF CRJ-900 SRM 53-21-23-201-010-A01 TYPE IV REPAIR  / COMPLIED WITH 51-900-1002-SKY
